MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently waiting for the arrival of the iv set.
 
Event or Problem Description
The user reported leakage of the iv set.No patient harm or injury occurred in this case.
 
Additional Manufacturer Narrative
The user-reported leaking issue was not confirmed.Zyno medical performed testings on 10 unopened samples of returned iv set with the same lot number on 06/14/2017, and the investigation report is attached.(b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00070).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6379119
Report Number3006575795-2017-00070
Device Sequence Number773229
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80072
Device Lot Number1604008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2017
Supplement Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1